# SDR REXA2018061300559

- Difficulty date: June 13, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 23,043 hours, 15,440 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH6700321034
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 25R HAS CORROSION BETWEEN FRAMES 349 AND 333, IN THE FWD E&E BAY. REPLACED DAMAGED STR 25R AT FS 333-349 SECTION WITH NEW STR SECTION IAW SRM 51-25-06.
